Journal of Jishou University(Natural Sciences Edition) ›› 2023, Vol. 44 ›› Issue (1): 10-13.DOI: 10.13438/j.cnki.jdzk.2023.01.002

• Mathematics • Previous Articles     Next Articles

Wiener Number of a Class of Interchange Graph

JIN Jingjing   

  1. (Fujian Chuanzheng Communications College,Fuzhou 350007,Fujian China)
  • Online:2023-01-25 Published:2023-04-10

Abstract: We studied a class of interchange graph G(R*S*),where R*=(r1,r2),and S*=(1,…,1).In this paper,we give a formula for the Wiener number of G(R*S*) and the asymptotic property for the Wiener number of G(R*S*).

Key words: interchange graph, (0,1) matrix, vector, diameter, Wiener number

WeChat e-book chaoxing Mobile QQ